28 Publikationen

Alle markieren

[28]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2958907
Porous media equations with multiplicative space-time white noise
Dareiotis K, Gerencser M, Gess B (2021)
Annales de l'Institut Henri Poincaré (B): Probability and Statistics 57(4): 2354-2371.
PUB | DOI | WoS
 
[27]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954687
Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise
Fehrman B, Gess B (2021)
Journal de Mathématiques Pures et Appliquées 148: 221-266.
PUB | DOI | WoS
 
[26]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946624
Optimal regularity for the porous medium equation
Gess B (2021)
Journal of the European Mathematical Society 23(2): 425–465.
PUB | DOI | WoS | arXiv
 
[25]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2951317
Optimal regularity in time and space for the porous medium equation
Gess B, Sauer J, Tadmor E (2020)
Analysis & PDE 13(8): 2441-2480.
PUB | DOI | WoS
 
[24]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948926
The stochastic thin-film equation: Existence of nonnegative martingale solutions
Gess B, Gnann MV (2020)
Stochastic Processes and their Applications 130(12): 7260-7302.
PUB | DOI | WoS
 
[23]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948951
Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise
Dareiotis K, Gess B, Tsatsoulis P (2020)
SIAM Journal on Mathematical Analysis 52(5): 4524-4564.
PUB | DOI | WoS
 
[22]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948624
Synchronization by noise for the stochastic quantization equation in dimensions 2 and 3
Gess B, Tsatsoulis P (2020)
Stochastics and Dynamics 20(6): 2040006.
PUB | DOI | WoS
 
[21]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945624
Convergence Rates for the Stochastic Gradient Descent Method for Non-Convex Objective Functions
Fehrman B, Gess B, Jentzen A (2020)
Journal of Machine Learning Research (JMLR) 21: 1.
PUB | WoS
 
[20]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944189
Lower and upper bounds for strong approximation errors for numerical approximations of stochastic heat equations
Becker S, Gess B, Jentzen A, Kloeden PE (2020)
BIT NUMERICAL MATHEMATICS.
PUB | DOI | WoS
 
[19]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943794
Random attractors for locally monotone stochastic partial differential equations
Gess B, Liu W, Schenke A (2020)
JOURNAL OF DIFFERENTIAL EQUATIONS 269(4): 3414-3455.
PUB | DOI | WoS
 
[18]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943573
Density Bounds for Solutions to Differential Equations Driven by Gaussian Rough Paths
Gess B, Ouyang C, Tindel S (2020)
JOURNAL OF THEORETICAL PROBABILITY 33(2): 611-648.
PUB | DOI | WoS
 
[17]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942911
Nonlinear diffusion equations with nonlinear gradient noise
Dareiotis K, Gess B (2020)
ELECTRONIC JOURNAL OF PROBABILITY 25: 35.
PUB | DOI | WoS
 
[16]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942092
Speed of propagation for Hamilton-Jacobi equations with multiplicative rough time dependence and convex Hamiltonians
Gassiat P, Gess B, Lions P-L, Souganidis PE (2020)
PROBABILITY THEORY AND RELATED FIELDS 176(1-2): 421-448.
PUB | DOI | WoS
 
[15]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935579
Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise
Fehrman B, Gess B (2019)
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 233(1): 249-322.
PUB | DOI | WoS
 
[14]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946623
Path-by-path regularization by noise for scalar conservation laws
Chouk K, Gess B (2019)
Journal of Functional Analysis 277(5): 1469-1498.
PUB | DOI | WoS
 
[13]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933909
Entropy solutions for stochastic porous media equations
Dareiotis K, Gerencser M, Gess B (2019)
JOURNAL OF DIFFERENTIAL EQUATIONS 266(6): 3732-3763.
PUB | DOI | WoS
 
[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937862
Supremum estimates for degenerate, quasilinear stochastic partial differential equations
Dareiotis K, Gess B (2019)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55(3): 1765-1796.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936917
Stochastic nonlinear Fokker-Planck equations
Coghi M, Gess B (2019)
Nonlinear Analysis. Theory Methods & Applications 187: 259-278.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935409
Regularization by noise for stochastic Hamilton-Jacobi equations
Gassiat P, Gess B (2019)
PROBABILITY THEORY AND RELATED FIELDS 173(3-4): 1063-1098.
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946622
Regularity of solutions to scalar conservation laws with a force
Gess B, Lamy X (2018)
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36(2): 505-521.
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931096 OA
Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE
Gess B, Hofmanová M (2018)
ANNALS OF PROBABILITY 46(5): 2495-2544.
PUB | PDF | DOI | Download (ext.) | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910486
STOCHASTIC VARIATIONAL INEQUALITIES AND REGULARITY FOR DEGENERATE STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS
Gess B, Röckner M (2017)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 369(5): 3017-3045.
PUB | DOI | WoS
 
[6]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901336
Stability of solutions to stochastic partial differential equations
Gess B, Tolle JM (2016)
Journal of Differential Equations 260(6): 4973-5025.
PUB | DOI | WoS
 
[5]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901045
Singular-degenerate Multivalued Stochastic Fast Diffusion Equations
Gess B, Röckner M (2015)
Siam Journal on Mathematical Analysis 47(5): 4058-4090.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Strong solutions for stochastic partial differential equations of gradient type
Gess B (2012)
Journal of Functional Analysis 263(8): 2355-2383.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2510055 PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003388
The Global Random Attractor for a Class of Stochastic Porous Media Equations
Beyn W-J, Gess B, Lescot P, Röckner M (2011)
Communications in Partial Differential Equations 36(3): 446-469.
PUB | DOI | WoS
 
[1]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307041
Random attractors for a class of stochastic partial differential equations driven by general additive noise
Gess B, Liu W, Röckner M (2011)
Journal of Differential Equations 251(4-5): 1225-1253.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

28 Publikationen

Alle markieren

[28]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2958907
Porous media equations with multiplicative space-time white noise
Dareiotis K, Gerencser M, Gess B (2021)
Annales de l'Institut Henri Poincaré (B): Probability and Statistics 57(4): 2354-2371.
PUB | DOI | WoS
 
[27]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954687
Path-by-path well-posedness of nonlinear diffusion equations with multiplicative noise
Fehrman B, Gess B (2021)
Journal de Mathématiques Pures et Appliquées 148: 221-266.
PUB | DOI | WoS
 
[26]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946624
Optimal regularity for the porous medium equation
Gess B (2021)
Journal of the European Mathematical Society 23(2): 425–465.
PUB | DOI | WoS | arXiv
 
[25]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2951317
Optimal regularity in time and space for the porous medium equation
Gess B, Sauer J, Tadmor E (2020)
Analysis & PDE 13(8): 2441-2480.
PUB | DOI | WoS
 
[24]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948926
The stochastic thin-film equation: Existence of nonnegative martingale solutions
Gess B, Gnann MV (2020)
Stochastic Processes and their Applications 130(12): 7260-7302.
PUB | DOI | WoS
 
[23]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948951
Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise
Dareiotis K, Gess B, Tsatsoulis P (2020)
SIAM Journal on Mathematical Analysis 52(5): 4524-4564.
PUB | DOI | WoS
 
[22]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2948624
Synchronization by noise for the stochastic quantization equation in dimensions 2 and 3
Gess B, Tsatsoulis P (2020)
Stochastics and Dynamics 20(6): 2040006.
PUB | DOI | WoS
 
[21]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945624
Convergence Rates for the Stochastic Gradient Descent Method for Non-Convex Objective Functions
Fehrman B, Gess B, Jentzen A (2020)
Journal of Machine Learning Research (JMLR) 21: 1.
PUB | WoS
 
[20]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944189
Lower and upper bounds for strong approximation errors for numerical approximations of stochastic heat equations
Becker S, Gess B, Jentzen A, Kloeden PE (2020)
BIT NUMERICAL MATHEMATICS.
PUB | DOI | WoS
 
[19]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943794
Random attractors for locally monotone stochastic partial differential equations
Gess B, Liu W, Schenke A (2020)
JOURNAL OF DIFFERENTIAL EQUATIONS 269(4): 3414-3455.
PUB | DOI | WoS
 
[18]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943573
Density Bounds for Solutions to Differential Equations Driven by Gaussian Rough Paths
Gess B, Ouyang C, Tindel S (2020)
JOURNAL OF THEORETICAL PROBABILITY 33(2): 611-648.
PUB | DOI | WoS
 
[17]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942911
Nonlinear diffusion equations with nonlinear gradient noise
Dareiotis K, Gess B (2020)
ELECTRONIC JOURNAL OF PROBABILITY 25: 35.
PUB | DOI | WoS
 
[16]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942092
Speed of propagation for Hamilton-Jacobi equations with multiplicative rough time dependence and convex Hamiltonians
Gassiat P, Gess B, Lions P-L, Souganidis PE (2020)
PROBABILITY THEORY AND RELATED FIELDS 176(1-2): 421-448.
PUB | DOI | WoS
 
[15]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935579
Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise
Fehrman B, Gess B (2019)
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 233(1): 249-322.
PUB | DOI | WoS
 
[14]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946623
Path-by-path regularization by noise for scalar conservation laws
Chouk K, Gess B (2019)
Journal of Functional Analysis 277(5): 1469-1498.
PUB | DOI | WoS
 
[13]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933909
Entropy solutions for stochastic porous media equations
Dareiotis K, Gerencser M, Gess B (2019)
JOURNAL OF DIFFERENTIAL EQUATIONS 266(6): 3732-3763.
PUB | DOI | WoS
 
[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937862
Supremum estimates for degenerate, quasilinear stochastic partial differential equations
Dareiotis K, Gess B (2019)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55(3): 1765-1796.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936917
Stochastic nonlinear Fokker-Planck equations
Coghi M, Gess B (2019)
Nonlinear Analysis. Theory Methods & Applications 187: 259-278.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935409
Regularization by noise for stochastic Hamilton-Jacobi equations
Gassiat P, Gess B (2019)
PROBABILITY THEORY AND RELATED FIELDS 173(3-4): 1063-1098.
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2946622
Regularity of solutions to scalar conservation laws with a force
Gess B, Lamy X (2018)
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36(2): 505-521.
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931096 OA
Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE
Gess B, Hofmanová M (2018)
ANNALS OF PROBABILITY 46(5): 2495-2544.
PUB | PDF | DOI | Download (ext.) | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910486
STOCHASTIC VARIATIONAL INEQUALITIES AND REGULARITY FOR DEGENERATE STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS
Gess B, Röckner M (2017)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 369(5): 3017-3045.
PUB | DOI | WoS
 
[6]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901336
Stability of solutions to stochastic partial differential equations
Gess B, Tolle JM (2016)
Journal of Differential Equations 260(6): 4973-5025.
PUB | DOI | WoS
 
[5]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901045
Singular-degenerate Multivalued Stochastic Fast Diffusion Equations
Gess B, Röckner M (2015)
Siam Journal on Mathematical Analysis 47(5): 4058-4090.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Strong solutions for stochastic partial differential equations of gradient type
Gess B (2012)
Journal of Functional Analysis 263(8): 2355-2383.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2510055 PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003388
The Global Random Attractor for a Class of Stochastic Porous Media Equations
Beyn W-J, Gess B, Lescot P, Röckner M (2011)
Communications in Partial Differential Equations 36(3): 446-469.
PUB | DOI | WoS
 
[1]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307041
Random attractors for a class of stochastic partial differential equations driven by general additive noise
Gess B, Liu W, Röckner M (2011)
Journal of Differential Equations 251(4-5): 1225-1253.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung